# SDR UALA2009121703907

- Difficulty date: December 17, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 37,619 hours, 14,646 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EMERGENCY LIGHT TEST GOT FAULT MESSAGE EPSU UNIT EMER R ATA 33-51-38.  RIGHT EPSU SHOWED UNIT FAILURE LED. REPLACED EPSU, NO HELP. REPLACED BATTERY, EMER LIGHT TEST NORMAL.
